# SDR CALA9700024

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING INBOARD MID FLAP PANEL NR 577KT SKIN DELAMINATED.  A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-06, FIGURE 15.
